Skip to main content
Fig. 4 | BMC Ophthalmology

Fig. 4

From: Markedly increased ocular side effect causing severe vision deterioration after chemotherapy using new or investigational epidermal or fibroblast growth factor receptor inhibitors

Fig. 4

Anterior segment photographs of two patients on FGFR inhibitors. Anterior segment photograph of case 10 patient. a The cornea of case 10 showed diffuse opacification, leaving the central part intact (yellow arrows Δ) at 190 days after the start of ASP-5878. b Unlike patients with EGFR inhibitor chemotherapy, this patient’s cornea showed epithelial staining along the demarcation of keratopathy (red arrows↑). c At 93 days after the discontinuation of the drug, both corneas were much improved and only thin opacification remained. d Under fluorescein staining, the epithelial staining appeared almost gone, leaving small peripheral lesions. Anterior segment photograph of case 11 patient. e At 446 days after the first intravenous injection of FPA-144, both corneas showed similar keratopathy findings, with superior and inferior demarcations (yellow arrows Δ). f Under fluorescein staining, there was corneal epithelial staining noted beyond the demarcation line (red arrows↑). g AT 218 days after the discontinuation of the drug, both corneas were considerably cleared. h Under fluorescein staining, the peripheral part of the left cornea showed epithelial staining that was much improved when compared with in (f)

Back to article page
\